# SDR SIMA0698

- Difficulty date: March 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Damaged
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3951 - CREW REPORTED BLEED LEAK 1 AND WING 1 ANTI-ICE FAIL ON EICAS.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY FOR THE BLEED PROBLEM.  GROUND RAN AIRCAFT WITH NO DEFECTS NOTED.  MAINTENANCE REMOVED AND REPLACED CANNON PLUG FOR LEFT WING BURST SWITCH.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
